MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP

LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Catalog Number E1801-44
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received for evaluation.Therefore, the root cause of the incident could not be determined.Balloon rupture is a known complication with this type of product and is not an indication of a systemic issue with the product.It is possible that procedural factors/anatomical features such as calcification, or plaque caused/contributed to the reported issue.As stated in the ifu: in common with other catheterization procedures, complications may occur.These may include intimal disruption, vessel wall perforation, balloon rupture with fragmentation, tip separation, local or systemic infection, arterial thrombosis, local hematomas, air embolus, plaque, arterial dissection, and hemorrhage.Exposure to calcified plaques may increase the risk of balloon rupture.The production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
During a thrombectomy procedure for a dialysis patient (open procedure within an artificial graft with no notable calcification), the vessel was exposed, the catheter was prepared, and inserted into the vessel.Upon attempted inflation, the balloon was found to be ruptured and did not inflate.Use of the device was discontinued, and the procedure was successfully completed using a new device of the same model.No patient injury was reported.

Brand Name
SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Common Device Name
EMBOLECTOMY CATHETER - REGULAR TIP
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key23839445
Report Number1220948-2025-00224
Device Sequence Number9959332
Product Code DXE
UDI-Device Identifier00840663101030
UDI-Public(01)00840663101030(11)240917(17)280828(10)NSE00003198(91)E1801-44
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE1801-44
Device Lot NumberNSE00003198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown